# SDR EE4Y2012103100319

- Difficulty date: October 25, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 10,542 hours, 4,961 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Seal
- Part number: D3611013500200
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON ANTI-ICE PNEUMATIC DUCT FINGER SEAL WITH BROKEN SEGMENTS AT SEVERAL PLACES.  THE PART DAMAGED HAS A 83 PERCENT OF THE TEETH PRESENT THEN THE PART IS GOING TO KEEP ON ACFT UNTIL NEXT SCHEDULE INSPECTION IAW MESSAGE.
